HELP! Hashimoto's,High PTH(parathyroidism) and Low Vit.D
I need help. I was just diagnosed with Hashi and hypo last month and started to take Synthroid.
I also had Lymes disease for quite awhile and just got off a PICC line of IV antibiotic therapy.
My problem is that my body has a hard time absorbing Vit D. It was down to 8.5 and now it's 34 which is 4 points over the bottom of the reference range. I've been taking 6,000IU daily and was told that in order to have the greatest benefit to ward off cancer and other diseases, the level should be at 70.
I also have high PTH. (parathyroidism). No doctor or specialist can figure it out! When my Vit.D goes up, so does my PTH. It's suppsed to be the opposite!
I'm very concerned about this because a high PTH robs the bones from calcium and causes osteoporosis. I already have osteoporosis and taking Boniva for it.
Does anyone have any idea if the Hashi may have anything to do with the parathyroids over acting?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.